On the smoothness of viscosity solutions of the prescribed Levi-curvature equation
Giovanna Citti; Ermanno Lanconelli; Annamaria Montanari
- Volume: 10, Issue: 2, page 61-68
- ISSN: 1120-6330
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bedford, E. - Gaveau, B., Envelopes of holomorphy of certain 2-spheres in . Am. J. of Math., 105, 1983, 975-1009. Zbl0535.32008MR708370DOI10.2307/2374301
- Citti, G., regularity of solutions of the Levi equation. Analyse non Linéaire, Annales de l’I.H.P, 15, 1998, 517-534. Zbl0921.35033MR1632929DOI10.1016/S0294-1449(98)80033-4
- Cabré, X. - Caffarelli, L., Fully nonlinear elliptic equations. Amer. Math. Society, Providence1995. Zbl0834.35002MR1351007
- Crandall, M. G. - Ishii, H. - Lions, P. L., User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math Soc., (N.S.), 27, 1992, 1-67. Zbl0755.35015MR1118699DOI10.1090/S0273-0979-1992-00266-5
- Citti, G. - Montanari, A., Strong solutions for the Levi curvature equation. Advances in Differential Equations, to appear. Zbl1211.35112MR1734545
- Citti, G. - Montanari, A., regularity of solutions of an equation of Levi’s type in . Preprint. Zbl1030.35019MR1848050DOI10.1007/s10231-001-8196-z
- Folland, G. B. - Stein, E. M., Estimates for the complex and analysis on the Heisenberg group. Comm. Pure Appl. Math., 20, 1974, 429-522. Zbl0293.35012MR367477
- Gilgarg, D. - Trudinger, N. S., Elliptic partial differential equations of second order. Springer-Verlag, Berlin-Heidelberg-New York-Tokio1983. Zbl0361.35003MR737190
- Range, R. M., Holomorphic functions and integral representations in several complex variables. Springer-Verlag, Berlin-Heidelberg-New York-Tokio1986. Zbl0591.32002MR847923
- Slodkowski, Z. - Tomassini, G., Weak solutions for the Levi equation and envelope of holomorphy. J. Funct. Anal, 101, 4, 1991, 392-407. Zbl0744.35015MR1136942DOI10.1016/0022-1236(91)90164-Z